# SDR AT0100159

- Difficulty date: April 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DORSAL FIN ATTACH ANGLES CRACKED BEYOND LIMITS.  REPLACED ATTACH ANGLES IAW EO 09-5350-29-E1645.
